Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nexium and liver effects
Mar 10, 2010

hello Dr i do appreciate ypur answer thanks very much for your time been devote and used.anyway i'd like to ask interraction of this meds.i have been seen side effects of ARVs since i started taken it like gaining weight and also much more on anxiety so decided to go and see a psychologist concerning my symptoms like when i'm running i fell like coughing and tired very easy so he told me that the cause mighty come from what they called(GERD)so he prescribe medication for (Nexium 40mg tab,Motilium-m 10mg tab)my question are ,does this meds have to do with my ARVs?or does it effects my liver ?cause i had my hepatitis vaccine shot two times already remain the last one on june.what i see from this meds was i can now feel less gas or bloating after eating also i continue my exercise but still get the symptom .

Response from Dr. Henry

Interaction potential depends on what HIV meds you are taking. KH



Previous
3 years on Atripla
Next
ATRIPLA side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement